# SDR AALA20091120TUL02

- Difficulty date: November 20, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N657AM
- Make and model: Boeing 757223
- Aircraft serial: 24615
- Aircraft time: 57,693 hours, 19,802 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 SLAT INNER COVE SKIN HAS CRACK AT OUTBOARD TRACK ATTACH POINT.  FABRICATED, PRIMED, PAINTED AND INSTALLED NEW COVE SKIN PER AARD 51-20-00-1 REPAIR 1.
